Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1036094, 7 pages
http://dx.doi.org/10.1155/2016/1036094
Research Article

On the Superstability of Lobačevskiǐ’s Functional Equations with Involution

1Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea
2Department of Mathematics, Jeonbuk National University, Jeonju 561-756, Republic of Korea

Received 29 November 2015; Accepted 22 February 2016

Academic Editor: Alberto Fiorenza

Copyright © 2016 Jaeyoung Chung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaeyoung Chung, Bogeun Lee, and Misuk Ha, “On the Superstability of Lobačevskiǐ’s Functional Equations with Involution,” Journal of Function Spaces, vol. 2016, Article ID 1036094, 7 pages, 2016. doi:10.1155/2016/1036094